Feeds:
Posts
Comments

Archive for the ‘migraines’ Category

Our lives have been turned upside down after Gardasil.

My daughter had a 3.8 GPA without even trying.

She failed all her classes since Gardasil.

My daughters health has been in serious decline since she received her Gardasil injections. Within hours she was vomiting, feverish with a terrible headache. She could not get out of bed for almost 3 weeks. I called the doctor regarding her illness she said she must have received a bad flu shot. She was vaccinated with Gardasil at the same time as the flu vaccine.

She now passes out with any exertion, a simple walk will put her out. She suffers from weakness in her both legs. Soon after the second shot she was crying because her feet were hurting she was diagnosed later with peripheral neuropathy. She could barely walk and was put in 2 com casts to keep her feet from hurting.

She is still experiencing more then 4 migraines a month. She did have continual migraines for almost 3 weeks before they started to taper off.

At the age of 12 she was diagnosed with Poly Cystic Ovary syndrome. The doctor prescribed birth control pills so she would not constantly have her period. The pill was to regulate her because the bleeding was terrible. Will we no longer have that problem because she has not had a period since her first vaccination in November of 2007.

I am sending a list of the symptoms that my daughter has had or is currently suffering from. The good news is that she has only been to the ER twice In the last 2 months.

I attribute these bizarre symptoms and her illness to the Gardasil vaccine. This is a human experiment on our daughters and they have been injured.  I don’t want any other mother to go through what the Gardasil mothers are going through.

Tremors: hand
Migraines at first were almost constant.
Stomach Pain
Chest Pains
Leg Weakness
Brain Fog
Depression
Bronchitis
Numbness in her feet
Pins / Needles feelings through extremities and stomach
Possible heart issues has been referred to a cardiologist
Light Sensitivity
Diarrhoea
Fatigue: this is so bad she can barely move
Weakness
Rash
Fever
Blisters: never had them before but now she gets them sometimes.
Warts: not genital
Sore Throat: she had her tonsils and adenoids removed November of 2008
Vision Loss
Paralysis: in arm, temporary, after 3rd Gardasil injection
Fainting: once or twice weekly since third vaccination in June of 08, with slurred speech and loss of feeling of legs. However in the last 2 months she has only had two episodes. Maybe there is hope.
Severe flu symptoms: after 1st shot. High Fever chills. Could not get out of bed for 2 to 3 weeks
Wheezing
Aching Muscles: constantly in pain
Menstrual Cycle Changes
Peripheral Neuropathy both feet.
Bloody stool
High blood sugar: before it was always low
Sleep apnea
Degenerative disc disease: this was recently diagnosed

Advertisements

Read Full Post »

Hi, my name is Rebecca and I am 26 years old.

I have had problems in the past with cervical cancer cells, resulting in 2 lots of different laser treatment to try to eliminate the problem. When I heard about the Gardasil injection, I thought I don’t want to have to go through another treatment again, so lets look into it. I went and saw my local GP who found out the in’s and out’s of the injection and advised me that I was a prime candidate to receive it.

After the first, I started to notice a few changes: nausea, fatigue, mood changes, weight gain, etc.

When I received the 2nd injection, everything just fell apart. I went from a very happy, out-going person to a moody, irritable, constantly sick person. I had a really good full time job, in which I was managing a small business. I had to drop back to 3 days a week, and even that was to much to handle. I was so exhausted all the time. Even with the vomiting and loss of appetite, I gained 10kgs in 3 weeks. I was bloated, had severe migraines, dizziness, chest pains and mood swings. But the best of all was the rash.

I broke out in a huge rash overnight, which started on my face and continued down to my toes. It wasn’t your normal rash: they were huge open weeping blisters. The only comfort I could get from them was to cover myself in methelayted spirits; it was the only thing that would take away the itch.

The first doc I saw told me I had a shaving rash and I should use a different method of hair removal. The 2nd doc told me to leave his office as he didn’t want to know about it! Then I went to see a dermatologist who told me I had mental issues and to go and see a therapist.

The only help I did receive was from a naturopath in Sydney who put me on a heavy program to boost my system and it was the only thing that improved my problems.

I have to admit, several times through all of this ordeal I was so down and depressed, I did think about ending it all. I was just at my wits end!

This was nearly 12 months ago. Today I am feeling ok, I have my good and bad weeks. The rash has still continued, and my legs are so scared now I will never be able to wear anything short again.

I want to share this story with all the young girls out there wondering about getting this injection. I want you to see what it can do to you. They have not done enough research on this injection to see if it actually does work, there is no proof that it works. I would much rather go and have a pap smear, then go through the pain I have had with this injection. It is not worth it.

Rebecca

Read Full Post »

Hello. I want to tell you about my 11 year old daughter Mikaela and her reaction to Gardasil.

Mikaela went to the doctor for a physical in July 2007. The Dr said she needed a 2nd Varicella vaccine and the new Gardasil vaccine. I thought she was too young for it. I was told it’s better get it now before it’s too late. I read the brochure that was given to me and consented for her to have it. The only side effects mentioned were soreness at the injection site.

There were no immediate side effects.

Approximately 2 weeks later she got a rash on her face, neck and chest. Her face swelled so badly that her eyes were shut. I took her to the doctor and asked if it was poison ivy or something similar. She said No. She thought Mikaela had Lupus so she did blood work and a urine test. Mikaela had protein in her urine. So we were referred to a kidney specialist. The blood results said Lupus was negative. Mikaela was started on steroids for the rash. We did several urine test throughout the following weeks. We saw the specialist. By then the protein was gone. He doesn’t know what caused it.

She started having migraine headaches around the time of the rash, also complaining of fatigue and a stomach ache.

Mikaela received the 2nd dose of Gardasil in September. The migraines, stomach aches and fatigue continued.

She got the last dose of Gardasil in January. The same symptoms continued. I asked to be referred to a endocrinologist to check on her thyroid.

In early February we got to see the endo. We knew she had a goiter but it was small and wasn’t causing any trouble. All of her blood work had been fine. She measured the goiter and checked her TSH levels. They were low. She was prescribed Synthroid.

The fatigue, migraines and stomach aches continued.

On February 29th, while sitting at the computer playing a videogame, she had a seizure. My younger daughter Emily said she was making funny noises (sort of like snoring) then slumped over in the chair. After repeated attempts to yell at her she wouldn’t wake up. She jerked, snapped out of it and started crying. She said she didn’t feel right and didn’t remember anything. She was complaining of a bad headache and stomach ache. I called her paediatrician. She said take her to ER at Children’s Hospital. She was so sleepy. She slept the hour and a half drive to the hospital. She was drowsy while we were there, then slept all the way back. Once we got home she went to bed and slept thru the night. The ER Dr said she had a fainting spell. It wasn’t a seizure since she wasn’t jerking, biting her tongue or falling out of the chair. They did an EKG and sent her home with a seizure booklet.

We followed up with the paediatrician. She said Mikaela simply fell asleep. She agreed with the ER doc about the jerking and etc…. she sent Mikaela for an EEG. Those results were normal.

I told the paediatrician that her migraines are still happening so she scheduled an MRI and referred us to a neurologist. The MRI results showed some swelling in the sinus cavities. He was more worried about all the school days that she has missed (30 so far). He prescribed Maxalt.

She also had a low grade fever for over a month. No explanation why she was having it. It went away about a month ago. Now its back. She is still experiencing daily fatigue. The stomach pains and migraines are happening less.

I blame the Gardasil for causing her problems. This is a child that was normal and healthy before getting the vaccine.

I wont make the same mistake with my younger daughter!!!!

Read Full Post »